# SDR FDEA202105311423

- Difficulty date: May 31, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 74,866 hours, 28,992 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT(137-05) LH WING I/B MAIN FLAP UPPER SURFACE HAS SEVERAL HAIL DAMAGED. REPAIRED L/H WING I/B MAIN FLAP UPPER SURFACE IAW SRM 57-53-01-1A AND 51-70-07, MAJOR   REPAIR.
